# SDR SWAA2022101258597

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 76,628 hours, 45,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT I/B AUX TRACK SKIN TAB I/B TAB SUPPORT IS CRACKED. / [01] R&R RIGHT WING #8 SLAT I/B AUX TRACK SKIN TAB I/B SUPPORT AS PER AMM 27-81-00 AND AMM 20 50-11.
